Volume 17, Issue 1
The Full Discrete Discontinuous Finite Element Analysis for First-Order Linear Hyperbolic Equation

Che Sun & Shu-Jie Qin

J. Comp. Math., 17 (1999), pp. 97-112.

Published online: 1999-02

Preview Full PDF 619 4428
Export citation
  • Abstract

In this paper, the full discrete discontinuous Galerkin finite element method to solve 2-dimensional first-order linear hyperbolic problem is considered. Two practical schemes, Euler scheme and Crank-Nicolson scheme, are constructed. For each of them, the stability and error estimation with optimal order approximation is established in the norm stronger than $L^2$-norm.

  • Keywords

Hyperbolic equation, Discontinuous F.E.M., Euler scheme.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-97, author = {Sun , Che and Qin , Shu-Jie}, title = {The Full Discrete Discontinuous Finite Element Analysis for First-Order Linear Hyperbolic Equation}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {1}, pages = {97--112}, abstract = {

In this paper, the full discrete discontinuous Galerkin finite element method to solve 2-dimensional first-order linear hyperbolic problem is considered. Two practical schemes, Euler scheme and Crank-Nicolson scheme, are constructed. For each of them, the stability and error estimation with optimal order approximation is established in the norm stronger than $L^2$-norm.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9085.html} }
TY - JOUR T1 - The Full Discrete Discontinuous Finite Element Analysis for First-Order Linear Hyperbolic Equation AU - Sun , Che AU - Qin , Shu-Jie JO - Journal of Computational Mathematics VL - 1 SP - 97 EP - 112 PY - 1999 DA - 1999/02 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9085.html KW - Hyperbolic equation, Discontinuous F.E.M., Euler scheme. AB -

In this paper, the full discrete discontinuous Galerkin finite element method to solve 2-dimensional first-order linear hyperbolic problem is considered. Two practical schemes, Euler scheme and Crank-Nicolson scheme, are constructed. For each of them, the stability and error estimation with optimal order approximation is established in the norm stronger than $L^2$-norm.

Che Sun & Shu-Jie Qin. (1970). The Full Discrete Discontinuous Finite Element Analysis for First-Order Linear Hyperbolic Equation. Journal of Computational Mathematics. 17 (1). 97-112. doi:
Copy to clipboard
The citation has been copied to your clipboard